

Licensed pharmacy partner
Supplied by แฑแแแแแแถแ แแแแแถแแแแแแนแ
GVP5+8Q5, Phnom Penh, Cambodia
Prescription notice
Item may require a valid prescription. Please consult your doctor or pharmacist before using new medication.
Last updated 27/04/2026 at 17:44
Contact pharmacy for pricing
Size: 12 box
Symptomatic treatment of mild to moderate pain and fever.
Adults and children from 27 kg and above: use the lowest effective dose for the shortest possible duration. Children 27 to 40 kg: 1 sachet every 6 hours as needed, maximum 4 sachets per day. Children 41 to 49 kg: 1 sachet every 4 hours as needed, maximum 6 sachets per day. Adults and children 50 kg and above: 1 to 2 sachets every 4 hours as needed, maximum 6 sachets per day. Pour the contents of the sachet into a glass then add a small amount of liquid such as water, milk, or fruit juice, stir, and drink immediately.
Similar medicines from แฑแแแแแแถแ แแแแแถแแแแแแนแ

NEO-C.M.P 100 mg / 50 mg / 5 mg
แฑแแแแแแถแ แแแแแถแแแแแแนแ
Contact pharmacy for pricing

NNO Jojoba Oil 85.80 mg + D-alpha-tocopheryl acetate 3.98 mg
แฑแแแแแแถแ แแแแแถแแแแแแนแ
Contact pharmacy for pricing

KINAL IBU Paracetamol 325 mg / Ibuprofen 200 mg / Caffeine 30 mg
แฑแแแแแแถแ แแแแแถแแแแแแนแ
Contact pharmacy for pricing

Tussipax 10 mg / 10 mg
แฑแแแแแแถแ แแแแแถแแแแแแนแ
Contact pharmacy for pricing